MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010215
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2010) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2011 - patient was underwent for incisional hernia repair with implant of ventrio mesh (device 1), reduction of incarcerated omental tissue, takes down of falciform ligament.(b)(6) 2017 - patient was diagnosed with incisional hernia recurrence, adhesions, pain and thereby underwent implant with ventralight st mesh (device 2).
 
Event or Problem Description
Per information provided: (b)(6) 2011 - patient was underwent for incisional hernia repair with implant of ventral mesh (device 1), reduction of incarcerated omental tissue, takes down of falciform ligament.(ppf) (b)(6) 2017 - patient was diagnosed with incisional hernia and thereby underwent implant with ventralight mesh (device 2).(ppf).Per review of medical record: (b)(6) 2011 ¿ patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of ventrio mesh (device 1).Per op notes, ¿a ventrio mesh (device 1) was placed into anterior abdominal wall using sorbafix tacks.¿ (b)(6) 2017 ¿ patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh using echo ps (device 2).Per op notes, ¿adhesions from previous repair was lysed.A hernia was identified at umbilicus.A ventralight st using echo ps (device 2) was placed into abdominal wall and tacked.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2010) is considered to be a best estimate.Addendum: h11: this supplemental emdr is submitted to update the event description and to correct the product catalog no.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23366566
Report Number1213643-2025-01021
Device Sequence Number13284219
Product Code FTL
UDI-Device Identifier00801741016448
UDI-Public(01)00801741016448(17)120228(10)HUUH1338
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2012
Device Catalogue Number0010215
Device Lot NumberHUUH1338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale